# SDR SWAA097528

- Difficulty date: November 28, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 29,329 hours, 16,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS CRACKED AT ROW 1.  REMOVED AND REPLACED LENS PER MM.
